MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 46

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 46
Catalog Number 01.26.45.0046
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 09/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Update on the 29th august 2018 by sales representative: this revision hip replacement is now being operated on by another surgeon on (b)(6) 2018.Update sep 4, 2018 by sales representative: the case went ahead today (b)(6) 2018.Removed versafit cup 46 and 32 c hcpe liner due to aseptic loosening.No osteointegration of cup upon removal - may be due to infection, will know in 3-5 days.Head was also removed as changed from -3.5 (s) to 0 (m).Case was completed successfully.Update 17 september 2018 by sales representative: surgeon has responded the following in regards to pathogen results: no growth.Aseptic loosening.Clinical evaluation performed by medical affairs manager on 04 september 2018.Acetabular component and liner revision 4.5 years after primary cementless total hip arthroplasty.In the image provided the cup looks mobilized: the inital position cannot be assessed having a single pre-revision x-ray.According to the available information the presence of an active infection cannot be excluded.The reason of this event cannot be determined.Batch review performed on 24 september 2018: lot 134523: 60 items manufactured and released on 15 november 2013.Expiration date: 2022-09-24.No anomalies found related to the problem.To date, 58 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Information received on 27 august 2018: patient underwent primary surgery successfully in 2014.Patient returned to surgeon this month with pain, x-ray showed cup had flipped.

Brand Name
VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 46
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7909557
Report Number3005180920-2018-00719
Device Sequence Number1346443
Product Code LZO
UDI-Device Identifier07630030807749
UDI-Public07630030807749
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2022
Device Catalogue Number01.26.45.0046
Device Lot Number134523
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2018
Initial Report FDA Received Date09/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR